# SDR DALA2023071105603

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 15,478 hours, 1,799 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 AT DEPARTURE, 4R DOOR SHOWING OPEN IN FLIGHT DECK. CORRECTIVE ACTION: CYCLED DOOR MULTIPLE TIMES, NO FAULTS NOTED. ALL INDICATIONS NORMAL. (4880039)
